Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
On Monday, the pharmaceutical company Zogenix, Inc. announced the FDA had accepted for review their New Drug Application (NDA) for Zohydro... Read more »
Good news for chronic pain patients––for now at least. Last month the Senate passed a bill reauthorizing user fees for the FDA, which... Read more »
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »